Hybrid optimal filtering for linear continuous-time Markovian jump systems with non-Gaussian noises by MPT approach
by Gou Nakura
International Journal of Advanced Mechatronic Systems (IJAMECHS), Vol. 5, No. 1, 2013

Abstract: In this paper, we study the optimal filtering problems for a class of linear continuous-time Markovian jump systems with non-Gaussian noises by most probable trajectory (MPT) approach based on principle of hybrid optimality. The systems are described by the switching systems with Markovian mode transitions. In this paper we consider both cases (A) the modes are accessible and (B) the modes are inaccessible. The necessary and sufficient conditions for the solvability of the optimal filtering problems are given by coupled Riccati differential equations with initial conditions. Finally, we give numerical examples.

Online publication date: Tue, 23-Jul-2013

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Advanced Mechatronic Systems (IJAMECHS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com